Skip to Content

Is being jittery a sympton of Depo Lupron?

Responses (1)

doxipups 31 Mar 2010

Definitely. I was on a down regulated cycle using Lupron and I was not only jittery but the seether that was secretly lurking inside me was very close to coming out. Depending on your dosage, frequency and length of treatment - speak with your prescriber about your concerns. I knew mine would only last a few weeks and had a very supporting husband that could make me laugh even though I could go from the verge of anger to tears in a heartbeat. Lupron messes with your hormones and is very powerful, it's not your fault that it changes your feelings. But it's up to you to make sure you stay in control and find ways to manage and build a support network to help you through those "moments". There are even great support boards for Lupron users as well as whatever your underlying condition is for using Lupron, even if you just troll the sites can be helpful.

Let me know how you're doing. I'm happy to swap stories of Lupron moments (male or female - I took it for fertility treatments and my father in law took it for prostate cancer) and life moments too!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions